# SDR 95UAL900264

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1811U
- Make and model: Doug DC-10-10
- Aircraft serial: 46610
- Engine: Ge CF66D
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Part number: 21D10011
- Condition: Dirty
- Location: A/C Compt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PUNGENT ODOR/SMOKE IN AIRCRAFT ON ENGINE PNEUMATICS AT HIGH ENGINE POWER AFTER TAKEOFF.  ACCOMPLISHED AIR CONDITIONING PACK BURN OUT AND REPLACED COALESCER BAGS.
